Symmetries and fundamental solutions of the multidimensional generalized axisymmetric Laplace equation
Differencialʹnye uravneniâ, Tome 31 (1995) no. 10, pp. 1697-1700
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_10_a13,
author = {A. V. Aksenov},
title = {Symmetries and fundamental solutions of the multidimensional generalized axisymmetric {Laplace} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1697--1700},
year = {1995},
volume = {31},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_10_a13/}
}
TY - JOUR AU - A. V. Aksenov TI - Symmetries and fundamental solutions of the multidimensional generalized axisymmetric Laplace equation JO - Differencialʹnye uravneniâ PY - 1995 SP - 1697 EP - 1700 VL - 31 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_10_a13/ LA - ru ID - DE_1995_31_10_a13 ER -
A. V. Aksenov. Symmetries and fundamental solutions of the multidimensional generalized axisymmetric Laplace equation. Differencialʹnye uravneniâ, Tome 31 (1995) no. 10, pp. 1697-1700. http://geodesic.mathdoc.fr/item/DE_1995_31_10_a13/